Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 3, Pages 319-329
http://dx.doi.org/10.1155/S1048953395000281

Extreme solutions of nonlinear, second order integro-differential equations in Banach spaces

Shandong University, Department of Mathematics, Jinan 250100, China

Received 1 July 1994; Revised 1 February 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dajun Guo, “Extreme solutions of nonlinear, second order integro-differential equations in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 319-329, 1995. doi:10.1155/S1048953395000281